In was just wondering if you could answer a question for me. The last time I had my blood work done my doctor told me I was low normal...I believe that my TSH reading was .0.32, I've just gotten my latest results back & now the TSH is 3.74...this seems extremely high to me. My doctors are all on holidays currently & am unable to get any insight into why it has gone so high. I was previously taking 4 Tapazole a day & the dr changed it to 4 one day & 5 the next day. I felt better when I was taking 4 pills daily. Should I go back to taking 4 pills? Is it possible that my thyroid has started to work on it's own again? I forgot to take my meds one day until late...is this perhaps the reason for the raise in my TSH levels.
It should be noted that I also have high levels for Vit B12 ..last reading was 6.25 (this is down from 7.35). I also have high ferritin levels...latest results were 3.59 (down from 3.86). Could this be a contributing factor to the above stated surge in my TSH readings.
I believe that prior to being diagnosed with hyperthyroid & graves disease that my tsh levels were anywhere from 1.24 to 1.97.
Any advise or information you could provide me would be greatly appreciated.
Dr Lupo can be found in the expert forum under thyroid. This is the patient community. :)
The ranges for TSH are .30-3.0, so with a tsh of 3.74, you are now hypo.....The higher the level the more hypo you are....the lower you go you then go hyper.
I don't understand your ranges for B12?? They usually range in whole numbers and normal is usually around 300-900. There isn't any known toxic level of B12 as it is water soluble and your body flushes it out.......unless you are deficient, and then it can cause quite severe symptoms.
If you have high ferritin levels, you should be having free Iron levels done as well and this has to be dealt with and not ignored if you have High Iron problems. Do you have copies of your labs with the lab ranges on them?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.